# SDR UIEA2021031500556

- Difficulty date: March 13, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,338 hours, 11,848 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING INITIAL CLIMB OUT RECEIVED EICAS AND STATUS MSG: L ENG FUEL FILT.( REMOVED AND REPLACED FUEL FILTER IAW 767 AMM 73-11-03. OPS CHECK GOOD AT THIS TIME. NO FURTHER MSGS. LEAK CHECK GOOD ON LEFT ENGINE. )
